Yıl: 2020 Cilt: 10 Sayı: 4 Sayfa Aralığı: 2901 - 2906 Metin Dili: İngilizce DOI: 10.21597/jist.690650 İndeks Tarihi: 27-03-2023

A Solution Approach for a Class of Parametric Linear Programming Problems

Öz:
Depending on the nature, objectives, and constraints of the decision variables; linearprogramming, nonlinear programming, integer programming, mixed integer programming etc. can beclassified. Extensive research has been conducted to solve all types of these problems in a parametriccontext. In this paper, to solve optimization problems having uncertainties represented by a singleparameter on the objective function, a systematic linearization approach is developed considering theparametric expression as nonlinear. In the proposed approach, the objective function is considered asnonlinear which is converted into linear by using first order Taylor series expansion at the points makingthe parametric costs zero. Thus, the optimal solution is obtained from the constructed linearprogramming problem. In this way, by determining the intervals in which the optimal solution changes,the solution of the parametric linear programming problem is obtained. A numerical experiment isillustrated to present the effectiveness of the proposed approach.
Anahtar Kelime:

Belge Türü: Makale Makale Türü: Araştırma Makalesi Erişim Türü: Erişime Açık
  • Adler, I. & Monteiro, R. D. (1992). A geometric view of parametric linear programming. Algorithmica, 8(1-6), 161-176.
  • Barnett, S. (1968). A simple class of parametric linear programming problems. Operations Research, 16(6), 1160-1165.
  • Cambini, A., Schaible, S. & Sodini, C. (1993). Parametric linear fractional programming for an unbounded feasible region. Journal of global optimization, 3(2), 157-169.
  • Chong, E. K. & Zak, S. H. (2013). An Introduction to Optimization (Vol. 76). John Wiley&Sons.
  • Courtillot, M. (1962). On varying all the parameters in a linear-programming problem and sequential solution of a linear-programming problem. Operations Research, 10(4).
  • Dantzig, G.B. (1963). Linear Programming and Extensions, Princeton University Press, Princeton, NJ. Gass, S. & Saaty, T. (1955a). The computational algorithm for the parametric objective function. Naval research logistics quarterly, 2(1‐2), 39-45.
  • Gass, S. I. & Saaty, T. L. (1955b). Parametric objective function (part 2)-generalization. Journal of the Operations Research Society of America, 3(4), 395-401.
  • Huang, R. & Lou, X. (2012). A Simplex Based Parametric Programming Method for the Large Linear Programming Problem. In Proceeding of the International Multiconference of Engineers and computer scientists (Vol. 2, pp. 14-16).
  • Remani, C. (2013). Numerical methods for solving systems of nonlinear equations. Lakehead University Thunder Bay, Ontario, Canada.
  • Saaty, T. L. (1959). Coefficient perturbation of a constrained extremum. Operations Research, 7(3), 294- 302.
  • Taha, H. A. (2007). Operational Research: An Introduction. Pearson/Prentice Hall, 8th edition.
  • Willner, L. B. “On Parametric Linear Programming,” SIAM J. Appl. Math., Vol. 15, No. 5 (Sept.,1967), pp. 1253-1257.
APA SİVRİ M, ALBAYRAK İ, ALAN K, TEMELCAN G (2020). A Solution Approach for a Class of Parametric Linear Programming Problems. , 2901 - 2906. 10.21597/jist.690650
Chicago SİVRİ Mustafa,ALBAYRAK İnci,ALAN Kadriye ŞİMŞEK,TEMELCAN Gizem A Solution Approach for a Class of Parametric Linear Programming Problems. (2020): 2901 - 2906. 10.21597/jist.690650
MLA SİVRİ Mustafa,ALBAYRAK İnci,ALAN Kadriye ŞİMŞEK,TEMELCAN Gizem A Solution Approach for a Class of Parametric Linear Programming Problems. , 2020, ss.2901 - 2906. 10.21597/jist.690650
AMA SİVRİ M,ALBAYRAK İ,ALAN K,TEMELCAN G A Solution Approach for a Class of Parametric Linear Programming Problems. . 2020; 2901 - 2906. 10.21597/jist.690650
Vancouver SİVRİ M,ALBAYRAK İ,ALAN K,TEMELCAN G A Solution Approach for a Class of Parametric Linear Programming Problems. . 2020; 2901 - 2906. 10.21597/jist.690650
IEEE SİVRİ M,ALBAYRAK İ,ALAN K,TEMELCAN G "A Solution Approach for a Class of Parametric Linear Programming Problems." , ss.2901 - 2906, 2020. 10.21597/jist.690650
ISNAD SİVRİ, Mustafa vd. "A Solution Approach for a Class of Parametric Linear Programming Problems". (2020), 2901-2906. https://doi.org/10.21597/jist.690650
APA SİVRİ M, ALBAYRAK İ, ALAN K, TEMELCAN G (2020). A Solution Approach for a Class of Parametric Linear Programming Problems. Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 10(4), 2901 - 2906. 10.21597/jist.690650
Chicago SİVRİ Mustafa,ALBAYRAK İnci,ALAN Kadriye ŞİMŞEK,TEMELCAN Gizem A Solution Approach for a Class of Parametric Linear Programming Problems. Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi 10, no.4 (2020): 2901 - 2906. 10.21597/jist.690650
MLA SİVRİ Mustafa,ALBAYRAK İnci,ALAN Kadriye ŞİMŞEK,TEMELCAN Gizem A Solution Approach for a Class of Parametric Linear Programming Problems. Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.10, no.4, 2020, ss.2901 - 2906. 10.21597/jist.690650
AMA SİVRİ M,ALBAYRAK İ,ALAN K,TEMELCAN G A Solution Approach for a Class of Parametric Linear Programming Problems. Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi. 2020; 10(4): 2901 - 2906. 10.21597/jist.690650
Vancouver SİVRİ M,ALBAYRAK İ,ALAN K,TEMELCAN G A Solution Approach for a Class of Parametric Linear Programming Problems. Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi. 2020; 10(4): 2901 - 2906. 10.21597/jist.690650
IEEE SİVRİ M,ALBAYRAK İ,ALAN K,TEMELCAN G "A Solution Approach for a Class of Parametric Linear Programming Problems." Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 10, ss.2901 - 2906, 2020. 10.21597/jist.690650
ISNAD SİVRİ, Mustafa vd. "A Solution Approach for a Class of Parametric Linear Programming Problems". Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi 10/4 (2020), 2901-2906. https://doi.org/10.21597/jist.690650